# SDR ASAA2014010912443

- Difficulty date: January 9, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 64,895 hours, 42,511 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Slat
- Component: Slat, Boeing
- Component part number: 65C26603102SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT UPPER SURFACE HAS EVIDENCE OF DELAMINATION.  REPAIRED SLAT IAW SRM 51-70-10-2R-4, REPAIR 4.
